Pacific Journal of Mathematics

On the zeros of solutions of some linear complex differential equations.

David V. V. Wend

Article information

Source
Pacific J. Math., Volume 10, Number 2 (1960), 713-722.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103038427

Mathematical Reviews number (MathSciNet)
MR0118888

Zentralblatt MATH identifier
0095.28803

Subjects
Primary: 34.00

Citation

Wend, David V. V. On the zeros of solutions of some linear complex differential equations. Pacific J. Math. 10 (1960), no. 2, 713--722. https://projecteuclid.org/euclid.pjm/1103038427


Export citation

References

  • [1] J. H. Barrett, Second order complex differentialequations with a real independent variable, Pacific J. Math. 8 (1958), 187-200.
  • [2] J. H. Barrett, W. J. Coles, D. V. V. Wend and R. W. Hunt, Complexdifferential equations I, O. O. R. Technical Report, University of Utah (1958), 1-39.
  • [3] P. R. Beesack, Nonoscillation and disconjugacy in the complex domain, Trans. Amer. Math. Soc. 81 (1956), 211-242.
  • [4] E. Hille, Non-oscillation theorems, Trans. Amer. Math. Soc. 64 (1948), 234-252.
  • [5] W. Leighton, On self-adjoint differential equations of second order, J. Lond. Math. Soc. 27 (1952), 37-47.
  • [6] R. A. Moore, The behavior of solutions of a linear differential equation of the second order, Pacific J. Math. 5 (1955), 125-145.
  • [7] Z. Nehari, On the zeros of solutions of second-order linear differential equations, Amer. J. Math. 76 (1954), 689-697.
  • [8] R. L. Potter, On self-adjoint differential equations of second order, Pacific J. Math. 3 (1953), 467-491.